×

zbMATH — the first resource for mathematics

On the cohomology of a hyperfinite action. (English) Zbl 0384.28017

MSC:
28D15 General groups of measure-preserving transformations
22D40 Ergodic theory on groups
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Dye, H. A.: On groups of measure preserving transformations. I. Amer. J. Math.81, 119–159 (1959). · Zbl 0087.11501
[2] Feldman, J., andC. C. Moore: Ergodic Equivalence Relations, Cohomology, and von Neumann Algebras. Preprint: Berkeley. 1975.
[3] Golodets, V. Ya.: Classification of representations of the anticommutation relations. Russ. Math. Surv.24, 4, 1–64 (1969). · Zbl 0202.13301
[4] Krieger, W.: On nonsingular transformations of a measure space. I. Z. Wahrscheinlichkeitsth. verw. Geb.11, 83–97 (1969). · Zbl 0185.11901
[5] Krieger, W.: On the Araki-Woods Asymptotic Ratio Set and Non-singular Transformations of a Measure Space. Lecture Notes Math., Vol. 160: Contributions to Ergodic Theory and Probability, 158–177. Berlin-Heidelberg-New York: Springer. 1970. · Zbl 0213.34103
[6] Krieger, W.: On a class of hyperfinite factors that arise from null-recurrent Markov chains. J. Funct. Anal.7, 27–42 (1971). · Zbl 0215.25901
[7] Schmidt, K.: Cocycles of Ergodic Transformation Groups. Macmillan Lectures Math., Vol. 1. Delhi-Bombay-Calcutta-Madras: Macmillan (India). 1977. · Zbl 0421.28017
[8] Stepin, A. M.: Cohomologies of automorphism groups of a Lebesgue space. Funct. Anal. and Appl.5, 167–168 (1971). · Zbl 0236.28009
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.